# SDR SWIA202082051853

- Difficulty date: July 6, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER THE COCKPIT WHERE FLOORBEAM RBL 9 AND BS 280 ARE ATTACHED. THE RT COCKPIT FLOORBEAM POSSIBLY BE CRACKED ON THE OUTBD SIDE.   NDT CONFIRMED THE CRACK.  PERFORMED A FLOORBEAM REPAIR IAW SRM.
